# SDR VNAA9712021

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011389500
- Condition: Defective
- Location: Lt Pack
- Part time: 4,606 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW RECEIVED LT AIR CONDITIONING PACK OVERHEAD MESSAGE WITH LT HX FAN FAILURE CAS MESSAGE.  CREW RETURNED TO GATE.  LT HX FAN DEFERRED IN ACCORDANCE WITH MEL.  LATER, MAINTENANCE REPLACED THE LT HX FAN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-51-23.  OPERATIONAL CHECK OF SYSTEM GOOD AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
